Anyone taking Diovan?

steve-2July 31, 2010

Was taking Diovan for over a year with no side effects. In the last few month I developed a non-productive cough, soreness in hand joints and getting fatigued when quickly becoming active (going up flights of stairs, etc.). Mentioned to my cardio doc and he told me to stop taking for a week or two, will see if Diovan is the cause. Had been taking Lisinopril but switched off because of that same non-productive cough. Anybody else out ther with similar symptoms?

Thank you for reporting this comment. Undo
socks

I take Diovan HCT but have never had your problems. There are many BP meds out there, so have your dr. help you find one which controls BP without troublesome side effects.

    Bookmark   July 31, 2010 at 2:17PM
Sign Up to comment
More Discussions
Anyone have a hiatal hernia, need advice?
I have constant pain in my diaphram and I read on a...
love2sew
Chronic tonsillitis after mono?
Hi everyone, My almost 20 year old daughter had mono...
catherinet
Allergies
I have allergies all year around and nothing I take...
berk
Weird Situation
Note: This question is asked on behalf of friend One...
Jikoimary
© 2015 Houzz Inc. Houzz® The new way to design your home™